Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking eptoin for years. MRI nad EKG tells no definite electrical signal in brain. Suggest?

I am taking eptoin 100mg for a long 35 years.from my child age I got injured in the back side of my head several times. 3-4 times convalsation took place at the age of 6- 14 years. Now for the last 6 years I am facing panic attack as told by a psychiatrist . MRI and EEG reports tell that there is no definite electrical signal in the brain.and as per the advice of a neurologist I stopped eptoin 100mg. one interesting thing that panic attack symptoms started since 2006, when I was using eptoin 100mg daily one tablet. But panic attack, fear, death tendency , insomnia , constipation are stil present. pl. give me advises. Yours truly Dr. H.K. sarma, Assam, India email: YYYY@YYYY
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hello. From your description it appears that convulsions that you had in childhood were totally different from the 'panic attacks' that you are having now. And in that your neurologist is right in stopping medication. The normal MRI and EEG also is a good reassurance before stopping drugs for convulsions. Very rarely convulsions may appear like 'panic attacks' and in that case it is best to have a recording of the EEG during the attack preferably with a video (Video EEG). Once diagnosis is settled, psychiatrist will be able to guide you regarding further treatment. For such problems usually a combination of medications and behavioral therapy is needed. So speak to your neurophysician and decide further. Good luck.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor